Help the development of the site, sharing the article with friends!
I have had swollen "bags" under my eyes almost always. Recently, I have noticed that when I take my dehydration pills, the "bags" disappear and my calves become thinner. I have the tablets by chance, they were not prescribed by a doctor. I take them for a few days, then take a break for a couple of days and use them again. I feel better, lighter, but I have concerns about hurting myself. I have never had kidney problems, and my blood pressure in the period when I was not taking dehydration pills was: 140/100, 130/95, 120/80, 150/90, 128/85, 120/80. I tested the pressure on the following days at the same time in the clinic.
Hello, The description shows that you have high blood pressure - different blood pressure values are normal, I suppose the lower values are from the days you took your dehydration medication. Of course, you rightly suspect that you should not use a medication prescribed for another person on your own. The primary consideration with dehydrating medications is potassium. First of all, a blood test for potassium should be performed and most people take a supplement in the form of potassium preparations and periodically check the level of potassium in the blood. Edema usually indicates that there is sodium retention in the body (there are other causes for edema as well). The so-called bags under the eyes may be related to excessive sodium ion retention, sometimes due to the loss of elasticity of the connective tissue that we all experience over time. My advice would be to go to your family doctor for a blood pressure consultation. Regardless of your visit, it is advisable to eat a diet that contains as few industrially processed foods as possible and as many fruits and vegetables as possible. There is a lot of sodium in cold cuts, cheese, stock cubes, and bread. If you limit your consumption of these foods, your blood pressure will certainly be better and your symptoms will decrease. Regards, MD Krystyna Knypl
Remember that our expert's answer is informative and will not replace a visit to the doctor.Krystyna Knypl
Internist, hypertensiologist, editor-in-chief of "Gazeta dla Lekarzy".
More advice from this expertCandida albicans yeast allergy [Expert's tip]Painful bursting blood vessels in the knee area [Expert's advice]Shortness of breath, pressure and pain in the heart area [Expert Advice]I still have a cold - whatto do? [Expert advice]Pressure in a teenager [Expert Advice]What will help me with heartburn? [Expert advice]Can emotions and character affect pressure spikes? [Expert advice]Is mold in pasta harmful to a child? [Expert advice]Can poor kidney function cause calf swelling? [Expert advice]What is the difference between myocarditis and myocardial infarction? [Expert advice]My blood pressure rises a lot - how can I control it? [Expert advice]HIV diagnosis [Expert Advice]WFD doubled - morphology [Expert's advice]My stomach teases when I stop taking medications [Expert advice]What tests should I do when my eyelids are swollen [expert's advice]Cough after high blood pressure medication [Expert's Advice]I am 12 years old and I think that I am fat [expert's advice]How long does hepatitis B vaccine give immunity? [Expert advice]Ineffective treatment of bronchitis [Expert advice]Failed treatment of giardiasis [Expert Advice]Blood test standards for a 6-year-old [Expert's advice]Symptoms of phase II sarcoidosis [Expert's advice]Obesity and the treatment of hypothyroidism [Expert advice]I almost always have cold feet and hands [Expert Advice]The causes of brittle, brittle, falling out hair [Expert's advice]Diagnosing myocardial infarction after heart transplant [Expert advice]Varying Opinions About Back Surgery [Expert Advice]Self-removal of an abscess on the tonsils [Expert's advice]Persistent clinks of the legs after childbirth [Expert advice]Visualization of veins with hormone treatment [Expert's advice]